I've been on my birth control pill (Loestrin 24Fe) for a full month now, I had a miscarriage back in Dec. I was about 8weeks, so my doctor suggested i get on BC to avoid getting pregnant and that my husband and I should wait about 6 months to try again. My concern for the past week is that I've been discharging and it started off as a brownish/red, then a really DARK brown, and then about 4 days into it, it was Red like a period and then 2 days after that, back to brown. Not sure what is going on, could i be pregnant, or is is normal for BC? I haven't yet contact my Obgyn, wanted to get outsiders inputs, if anyone can help me or let me know if you've had a similar situation, and can provide me some info/knowledge, that will be great!
It sounds like breakthrough bleeding, very common on bcp. Actually, that particular pill is well known for either causing a lot of that OR the extreme opposite which is no period at all. If it keeps up, you'll probably want to switch to a higher dose pill.
The following user gives a hug of support to Kszan: Yaya19 (03-12-2012)